An effective Shafarvich theorem for elliptic curves

Clemens Josef Fuchs, Gisbert Wüstholz, Rafael von Känel

Research output: Contribution to journalArticle

Original languageGerman
Pages (from-to)189-203
JournalActa Arithmetica
Volume148
Publication statusPublished - 2011

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)
  • My Favorites

Cite this

Fuchs, C. J., Wüstholz, G., & von Känel, R. (2011). An effective Shafarvich theorem for elliptic curves. Acta Arithmetica, 148, 189-203.